X
image description
  1. Home
  2. Dr. Mohd. Shadab
Dr. Mohd. Shadab

Dr. Mohd. Shadab

Assistant Professor of Natural and Applied Sciences, Glocal University
Ph.D. in Mathematics from Jamia Millia Islamia, New Delhi

EDUCATION

Qualification

Year

University

Ph.D. in Mathematics

2018

Jamia Millia Islamia, New Delhi

M.Sc.

2011

Jamia Millia Islamia, New Delhi

Awards/Fellowships

  • Award for Best paper presentation by Society of Special Functions and Their Application at International Conference on Special Function and their application 21-23, October, Bikaner, India.
  • Awarded UGC fellowships for Ph.D. in central universities during 29-september- 2014 to 29-september-2017.

Research Interests

  • Special functions and orthogonal polynomials
  • Analytic number theory and its applications
  • Integral transform and operational calculus
  • Fractional calculus

Teaching Experiences

  • From 21-Jan-2019 to till date as Assistant Professor at Glocal University, Saharanpur (UP).
  • While a Ph.D. student at the Jamia Millia Islamia, I have assigned some teaching load.

Research Activities
Research papers:

  • S. Jabee, M. Shadab and R.B. Paris, Certain results on Euler-type integrals and their applications, The Ramanujan Journal, Springer (Accepted).
  • J. Choi, S. Sabee and M. Shadab, Some identities associated with 2-variable truncated exponential based Sheffer polynomial sequences , Communications of the Korean Mathematical Society (Accepted).
  • F. Marcellan, M. Sahdab and S. Jabee, Some new identities involving Sheffer- Appell polynomial sequences via matrix approach, Mediterranean Journal of Mathematics (Springer), 116(2) (2019), p. 16.
  • N.U. Khan , M. Ghayasuddin and M. Shadab, Some Generating Relations of Extended Mittag-Leffler Function, Kyungpook Mathematical Journal, 59 (2019), 325-333.
  • M. Shadab, M. Faisal Khan and J. Luis Lopez-Bonilla; A New Riemann- Liouville Type Fractional Derivative Operator and Its Applications, Advances in Difference equations (Springer), 167(1) (2018), 1-16. [SCI, SCOPUS- INDEXED]
  • N.U. Khan, M. Ghayasuddin and M. Shadab; A new class of Euler type integral operators involving multi-index Mittag-Leffler function, Honam Mathematical Journal, 40 (2018), 691-700. [ESCI]
  • Shawkat A. Dar and M. Shadab; Extension of extended Whittaker function and its properties, Communications of the Korean Mathematical Society, 33(2) (2018), 619-630. [ESCI, SCOPUS- INDEXED]
  • M.I. Qureshi and M. Shadab, Unification and Generalization of Two Product Theorems of Srinivasa Ramanujan Associated with Quadruple Hypergeometric Functions, Applied Mathematics and Information Sciences, 11(4) (2017). [ESCI, SCOPUS- INDEXED]
  • M. Shadab and Junesang Choi, Extensions of Appell and Lauricella hypergeometric functions, Far East Journal of Mathematical Sciences, 102(6) (2017), 1301-1317. [SCOPUS-INDEXED]
  • M. Shadab, Saima Jabee and Junesang Choi, An extended beta function and its applications, Far East Journal of Mathematical Sciences, 103(1) (2018), 235- 251. [SCOPUS-INDEXED]
  • M.I. Qureshi, S. Jabee, and M. Shadab; Evaluation of Some Integrals Involving Classical Polynomials of Hermite and Legendre Using Laplace Transform and Hypergeometric Approach, Divulgaciones Mathemáticas, 18(1) (2017), 1-9. [UGC, PEER REVIEWED]
  • Waseem A. Khan, M. Ghayasuddin and M. Shadab, Multiple-poly-Bernoulli polynomials of the second kind associated with Hermite polynomials, Fasciculi Mathematici, 58 (2017) , 97-112.[ UGC, PEER REVIEWED]
  • M.I. Qureshi, M. Shadab and M.S. Baboo, Evaluation of Some Novel Integrals Involving Legendre Function of Second Kind Using Hypergeometric Approach, Palestine Journal of Mathematics, 6(1)(2017) , 68-75. [ UGC, PEER REVIEWED]
  • M.I. Qureshi, Saima Jabee and M. Shadab, Truncated Gauss hypergeometric series and its application in digamma function, (Communicated, ARXIVED).
  • M. Ghayasuddin, M. Shadab and N.U. Khan; A new extension of Voigt function and its properties, (Communicated).
  • M.I. Qureshi and M. Shadab; Some summation theorems associated with Clausen’s hypergeometric functions with unit argument, (Communicated, ARXIVED).
  • M.I. Qureshi and M. Shadab; Analytic Computations of Some Digamma Functions Using Gauss Formula, (Communicated, ARXIVED).

Work in Progress:

  • Analytic properties of Touchard based hybrid polynomials via operational techniques. (With F. Marcellan and S. Jabee).
  • New identities involving prodeucts of hypergeometric functions via fractional calculus technique. (With R.B. Paris, S. Jabee and M. Shahnawaz).

International Collaborations:

  • Prof. Francisco Marcellan, Departamento de Matematicas, Universidad Carlos III de Madrid, Spain. (Email: pacomarc@ing.uc3m.es)
  • Prof. Richard Bruce Paris, ivision of Computing and Mathematics, Abertay University, Dundee DD1 1HG, UK. (Email: r.paris@abertay.ac.uk)
  • Prof. Junesang Choi, Department of Mathematics, Dongguk University, Gyeongju 38066, Republic of Korea. (Email: junesang@mail.dongguk.ac.kr)
  • Prof. Hari Mohan Srivastava, Department of Mathematics and Statistics. University of Victoria, Victoria, British Columbia V8W 3R4, (Email: harimsri@math.uvic.ca)

Oral Presentation in International/National Conferences :

  • Results analogous to Kummer’s summation theorem with application in Laplace transform technique, International Conference on Recent Advances in mathematical Biology, analysis and applications, Aligarh Muslim University, Aligarh, India, 4-6- June, 2015.
  • Systematic evaluations of some novel integrals using hypergeometric approach, International Conference on Analysis and its applications, Aligarh Muslim University, Aligarh, India, 19-21-Dec., 2015.
  • Unifications and Generalization of two product theorems of Srinivasa Ramanujan associated with Quadruple hypergeometric functions, National Workshop on Analysis, Differential equations and applications, Mohanlal Sukhadia University, Udaipur, India, 25-27-Feb., 2016.
  • New generating relations for generalized Mittag-Lefflers, International Conference on special functions and their applications, Jamia Millia Islamia, New Delhi, India, 09-11-Sep., 2016.
  • Extension of generalized Appell and Lauricella hypergeometric functions, National conference on recent trends of research in mathematics and applications in diverse fields, T. D. P. G. College, Jaunpur, India, 03-05-Nov., 2016.
  • Some summation theorems for Clausen’s hypergeometric function with unit argument, International Conference on special functions and their applications, Gov. Engg. College, Bikaner, India, 02-04-Nov., 2017.
  • Application of digamma function in summation theorems associated with Clausen’s hypergeometric function in summation theorems associated with Clausen’s Hypergeometric function, Motilal Nehru College, University of Delhi, India, 19-20- Feb., 2018.
  • General series identities, some additive theorems on Hypergeometric functions and their applications, International Conference on special functions and their applications, Gov. Engg. College, Bikaner, India, 21-23 Nov 2019.

Participated in International/National Conferences:

  • International Conference on special functions and their applications, Jamia Millia Islamia, New Delhi, India, 16-18-Oct., 2014.
  • Lecture Series on Algorithmic optimization, Scientific Computation and their applications in science and technology, Jamia Millia Islamia, New Delhi, India, 08- 09-Feb, 2015.
  • National workshop on Treasures of great Indian mathematician Srinivasa Ramanujan, T. D. P. G. College, Jaunpur, India, 03-07-Oct, 2016.
  • Two Weeks Instructional school for teachers on Complex analysis and analytic number theory, S.R.T.M. University, Nanded, India, 29-Jan - 10-Feb, 2018.
  • International Conference on Class Groups of Number Fields and Related Topics, Harish Chandra Research Institute, Allahabad, India, 08-11 Oct- 2018.

Reviewer

  • Peer Reviewer for Applied Mathematics and Information Sciences (Natural Science Publisher), ISSN2325-0399. [SCOPUS, ESCI Indexed]
  • Peer Reviewer for Advances and Applications in Mathematical Sciences (Mili Publishers), ISSN 0974-6803. [ESCI Indexed]
  • Peer Reviewer for Universal Journal of Mathematics and Applications (Dergi Park Publishers), ISSN 2651-4001. [ESCI Indexed]
  • Peer Reviewer for Journal of Mathematical Analysis, ISSN 2217-3412. [ESCI Indexed]